Hi everyone, I am wondering if anyone has had a problem with fatigue while on Plaquenil. I have been on it for about 3 months now. At first, I was nauseous for a week or so, which the dr. told me could be a side effect. After the nausea went away it seemed like my pain got worse for a week or so, and then it gradually got better. I'm not completely pain free, but it's a lot better than it was.
It just seems like the fatigue is worse than it has ever been, and it doesn't seem to matter if I go to bed early or take a nap during the day. I don't know if this is just the way RA is, or if it is a side effect of the medicine. I wake up tired in the morning, get my kids fed and off to the schoolbus, and some days that's all I can do until it's time to go pick them up and make dinner, then I collapse after the kids are put to bed. If I can manage to load the dishwasher or do a load or 2 of laundry it's a minor miracle.
Then about 3 weeks ago I started feeling nauseous again. I honestly thought I was pregnant! I figure it was maybe my body adjusting the the Plaquenil again. I have an appointment with my rheumy this friday so I am going to ask her lots of questions, but I thought I would throw this out to y'all.
So anyone else have issues with extreme fatigue from Plaquenil?
Diagnoses: Depression/Anxiety, PTSD, Hypothyroidsim, High Blood Pressure, Fibromyalgia, Raynaud's, Rheumatoid Arthritis, Osteoarthritis, Sjogren's
Meds: Celexa (once a day), Buspar (2x a day), Levoxyl (once a day), Metoprolol (once a day), Lyrica (3x a day), Plaquenil (2 times day), Clonazepam to help me sleep for the moment until I find something else.
Allergic to: Sulfa, Ceftin, Augmentin, and Synthroid (probably the filler).